# SDR DALA2022060904058

- Difficulty date: June 5, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,343 hours, 33,388 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Wedge
- Condition: Debonded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 A.A. - A.D. DEBOND (2.700IN LENGTH X 1.200IN WIDTH) ON OSS 305, LOWER SURFACE, LE SLAT 4 TRAILING EDGE WEDGE, LH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00055: AREA ON LOWER SURFACE (OSS 305) OF SLAT 4 TRAILING EDGE WEDGE WAS REPAIRED PER B757-200 SRM. (2265444)
